# SDR FDEA201701270270

- Difficulty date: January 27, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 55,898 hours, 13,849 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Condition: Malfunctioned
- Location: Slat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, RECEIVED SLAT DISAGREE AND STICK SHAKER AT 200 FT. AIRCRAFT DID NOT ROLL,  MAINTAINED LEVEL FLIGHT AND CONTINURED DEPARTURE.  RETRACTED FLAPS AND SLATS WITH NO ISSUES. WENT INTO HOLDING FOR ATC WITH SLATS EXTENDED SPEED 210. NO ISSUE IN HOLDING. ON FINAL WITH SLATS  EXTENDED, FLAPS 28, SPEED 180KIAS, RECEIVED SLAT  DISAGREE, STICK SHAKER AND PERFORMED MISSED APPROACH.  RETURENED TO DEPARTURE AND PERFORMED A LANDING WITH  NO ISSUES.  FOLLOWED FIM 31-71-07-00, PERFORMED PSEU SELF TEST  AND TARGET 01 TEST.  TEST PASSED.  R & R THE NR 4A SLAT POSITION SENSOR AND  PSEU TARGET, TESTED OK IAW AMM 27-84-03-4.  OK FOR SERVICE.
